JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Complete Moment Convergence of Moving Average Processes Generated by Negatively Associated Sequences
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
Complete Moment Convergence of Moving Average Processes Generated by Negatively Associated Sequences
Ko, Mi-Hwa;
  PDF(new window)
 Abstract
Let { < 1 < } be a doubly infinite sequence of identically distributed and negatively associated random variables with mean zero and finite variance and { < i < } be an absolutely summable sequence of real numbers. Define a moving average process as $Y_n
 Keywords
Moving average process;negatively associated;complete moment convergence;doubly infinite sequence;
 Language
English
 Cited by
 References
1.
Baek, J. I., Kim, T. S. and Liang, H. Y. (2003). On the convergence of moving average processes under dependent conditions, Australian & New Zealand Journal of Statistics, 45, 331-342. crossref(new window)

2.
Burton, R. M. and Dehling, H. (1990). Large deviation for some weakly dependent random processes, Statistics & Probability Letters, 9, 397-401. crossref(new window)

3.
Chen, P. Y., Hu, T. H. and Volodin, A. (2009). Limiting behavior of moving average processes under ${\varphi}$-mixing assumption, Statistics & Probability Letters, 79, 105-111. crossref(new window)

4.
Joag-Dev, K. and Proschan, F. (1983). Negative association of random variables with applications, The Annals of Statistics, 11, 286-295. crossref(new window)

5.
Kim, T. S. and Baek, J. I. (2001). A central limit theorem for stationary linear processes generated by linearly positively quadrant dependent process, Statistics & Probability Letters, 30, 165-170.

6.
Kim, T. S. and Ko, M. H. (2008). Complete moment convergence of moving average processes under dependence assumptions, Statistics & Probability Letters, 78, 839-846. crossref(new window)

7.
Li, D. L., Rao, M. B. and Wang, X. C. (1992). Complete convergence of moving average processes, Statistics & Probability Letters, 14, 111-114. crossref(new window)

8.
Li, Y. and Zhang, L. (2004). Complete moment convergence of moving average processes under dependence assumptions, Statistics & Probability Letters, 70, 191-197. crossref(new window)

9.
Shao, Q. M. (2000). A comparison theorem on maximum inequalities between negatively associated and independent random variables, Journal of Theoretical Probability, 13, 343-356. crossref(new window)

10.
Zhang, L. (1996). Complete convergence of moving average processes under dependence assumptions, Statistics & Probability Letters, 30, 165-170. crossref(new window)

11.
Zhou, X. (2010). Complete moment convergence of moving average processes under ${\varphi}$-mixing assumptions, Statistics & Probability Letters, 80, 285-292. crossref(new window)